I am on the pill Sronyx and take it everyday between 8p-9p, never missed a pill. I have taken two inactive pills and on the first day of taking an inactive pill I noticed faint bleeding. It has been a day and it still isn't getting heavier. Usually I start off like this but it's usually getting heavier by now. It is definitely a red color and not brown. I am having all of my normal symptoms that I usually have with my period. Does it just sound like it's taking me a while to actually start or is it implantation bleeding?
- Sronyx Information for Consumers
- Sronyx Information for Healthcare Professionals (includes dosage details)
- Side Effects of Sronyx (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 13 Nov 2013 • 1 answer
Updated 7 Sep 2015 • 1 answer
Updated 12 Jul 2016 • 1 answer
Updated 9 Jul 2016 • 1 answer
Updated 11 days ago • 1 answer